Limit cross section of the radiation beam from an optical quantum generator
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 799-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a17,
author = {N. G. Basov and \`E. M. Belenov and V. S. Letokhov},
title = {Limit cross section of the radiation beam from an optical quantum generator},
journal = {Doklady Akademii Nauk},
pages = {799--801},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a17/}
}
TY - JOUR AU - N. G. Basov AU - È. M. Belenov AU - V. S. Letokhov TI - Limit cross section of the radiation beam from an optical quantum generator JO - Doklady Akademii Nauk PY - 1965 SP - 799 EP - 801 VL - 161 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a17/ LA - ru ID - DAN_1965_161_4_a17 ER -
N. G. Basov; È. M. Belenov; V. S. Letokhov. Limit cross section of the radiation beam from an optical quantum generator. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 799-801. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a17/